Can you verify the validity of this?


#1
  • Nausea and vomiting can be a problem as Sinemet is being introduced. This is because the dose of carbidopa is not large enough to control these side effects. Ironically, the nausea and vomiting often get better as the levodopa/carbidopa dose is increased. The controlled-release preparation, Sinemet CRTM, is absorbed more slowly and far less likely to cause early side effects. Taking the drug with a light meal or snack can also help these side effects.

     

 


#2

Hi karunapod

We have a booklet called Drug treatments for Parkinson's that you can download from this website. It has information on the side effects of various Parkinson's drugs.  In fact, it does mention nausea and vomiting as some of the more common side effects. 

Do have a look at the booklet and if you have further questions, you can post them here or contact our helpline team at hello@parkinsons.org.uk.

Ezinda


#3

If I take Sinemet without food I feel sick and have to lay down, if I take it with food I'm OK. I had similar side effects (and many others!) but far, far worse when I was taking Ropinirole.